# SDR SWI20240220117

- Difficulty date: December 15, 2023
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 49,030 hours, 32,232 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cockpit Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LH WINDSHIELD SIDE POST ON THE UPPER INBD SIDE IS CRACKED.    (C-CHECK RO 2/18/2024)   L/H WINDSHIELD, NEW WINDOW SIDE POST P/N 601R33223-1 INSTALLED IAW CRJ 700 SRM 51-42-21-001-001-A01 AND REFERENCE DWG CC670-33055 REV. F. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
